Tokyo Journal of Mathematics

Contact Riemannian Manifolds with Constant $\varphi$-Sectional Curvature

Themis KOUFOGIORGOS

Full-text: Open access

Abstract

In this paper a class of contact, non Sasakian, Riemannian manifolds of constant $\varphi$-sectional curvature is found and studied.

Article information

Source
Tokyo J. Math., Volume 20, Number 1 (1997), 13-22.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042394

Digital Object Identifier
doi:10.3836/tjm/1270042394

Mathematical Reviews number (MathSciNet)
MR1451854

Zentralblatt MATH identifier
0882.53032

Citation

KOUFOGIORGOS, Themis. Contact Riemannian Manifolds with Constant $\varphi$-Sectional Curvature. Tokyo J. Math. 20 (1997), no. 1, 13--22. doi:10.3836/tjm/1270042394. https://projecteuclid.org/euclid.tjm/1270042394


Export citation